About this item:

609 Views | 585 Downloads


Research Funding:

D. Borthwick supported in part by NSF grant DMS-0901937. P.A. Perry supported in part by NSF grant DMS-0710477.

Inverse Scattering Results for Manifolds Hyperbolic Near Infinity


Journal Title:

Journal of Geometric Analysis


Volume 21, Number 2


, Pages 305-333

Type of Work:

Article | Preprint: Prior to Peer Review


We study the inverse resonance problem for conformally compact manifolds which are hyperbolic outside a compact set. Our results include compactness of isoresonant metrics in dimension two and of isophasal negatively curved metrics in dimension three. In dimensions four or higher we prove topological finiteness theorems under the negative curvature assumption.

Copyright information:

© Mathematica Josephina, Inc. 2010

Export to EndNote